MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB217
Medical Device Problem Codes Failure to Deliver Energy (1211); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Type of procedure: bilateral salpingectomy.Event description: event date is unknown.[original french text].Ai translation: the ¿voyant¿ dm did not work (no coagulation).I unplugged it then plugged it back in but it had no effect.We had to open a laparoscopy box so that the surgeon could use the bipolar in it to perform a coagulation procedure.Additional information received by applied medical rep via email on 12may25: the incident was observed after approximately 10 activations.The ready message was displayed on the generator when the device was connected.No alarms.The heard the activation and end tone.Additional information received by applied medical rep via email on 16may25: no bleeding observed due to the incident.The surgeon does not remember whether they activated the blade after hearing the end tone.Patient status: nothing to declare.Intervention: they unplugged and plugged it back but it had no effect.They open a laparoscopy box use a bipolar.Device replacement.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the complainant¿s experience of the device failing to deliver rf energy.Based on the evaluation of the event unit and the description of the event, it is likely that the reported event was caused by a loose conductive clip, which resulted in an electrical open.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.Section d4- additional device information- was updated.Section d4- additional unique device identification (udi) number(s) was updated as well.Also, section h4 was updated.
 
Event or Problem Description
Procedure performed: bilateral salpingectomy event description: original: le dm "voyant" ne fonctionnait pas (pas de coagulation).Je l'ai débranché puis rebranché mais cela n'a eut aucun effet.Nous avons du ouvrir une boîte de coelioscopie afin que le chirurgien se serve de la bipolaire présente dans celle-ci pour effectuer un geste de coagulation ai translation: the ¿voyant¿ dm did not work (no coagulation).I unplugged it then plugged it back in but it had no effect.We had to open a laparoscopy box so that the surgeon could use the bipolar in it to perform a coagulation procedure.Additional information received by applied medical rep via email on 12may25: the incident was observed after approximately 10 activations.The ready message was displayed on the generator when the device was connected.No alarms.The heard the activation and end tone.Additional information received by applied medical rep via email on 16may25: no bleeding observed due to the incident.The surgeon does not remember whether they activated the blade after hearing the end tone.The lot # was updated per the device logs on 17jul25.(entered by applied medical tm) patient status: nothing to declare intervention: they unplugged and plugged it back but it had no effect.They open a laparoscopy box use a bipolar.Device replacement.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22142584
Report Number2027111-2025-00569
Device Sequence Number12601752
Product Code GEI
UDI-Device Identifier00607915139377
UDI-Public(01)00607915139377
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB217
Device Catalogue Number101477731
Device Lot Number1533660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown